×

zbMATH — the first resource for mathematics

On fuzzy semicontinuity, fuzzy almost continuity and fuzzy weakly continuity. (English) Zbl 0511.54006

MSC:
54A40 Fuzzy topology
54C08 Weak and generalized continuity
54C10 Special maps on topological spaces (open, closed, perfect, etc.)
54A05 Topological spaces and generalizations (closure spaces, etc.)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Biswas, N, On some mappings in topological spaces, Bull. Calcutta math. soc., 61, 127-135, (1969) · Zbl 0215.51605
[2] Biswas, N, On characterizations of semi-continuous functions, Atti accad. naz. lincei rend. cl. sci. fis. mat. natur. (8), 48, 399-402, (1970) · Zbl 0199.25602
[3] Chang, C.L, Fuzzy topological spaces, J. math. anal. appl., 24, 182-190, (1968) · Zbl 0167.51001
[4] Dugundji, J, Topology, (1966), Allyn & Bacon Boston · Zbl 0144.21501
[5] Foster, D.H, Fuzzy topological groups, J. math. anal. appl., 67, 549-564, (1979) · Zbl 0409.22001
[6] Goguen, J.A, L-fuzzy sets, J. math. anal. appl., 18, 145-174, (1967) · Zbl 0145.24404
[7] Hutton, B; Reilly, I.L, Separation axioms in fuzzy topological spaces, Department of mathematics, university of Auckland, report no. 55, (March 1974)
[8] Katsaras, A.K; Liu, D.B, Fuzzy vector spaces and fuzzy topological vector spaces, J. math. anal. appl., 58, 135-146, (1977) · Zbl 0358.46011
[9] Katsaras, A.K, Fuzzy proximity spaces, J. math. anal. appl., 68, 100-110, (1979) · Zbl 0412.54006
[10] Levine, N, A decomposition of continuity in topological spaces, Amer. math. monthly, 68, 44-46, (1961) · Zbl 0100.18601
[11] Levine, N, Semi-open sets and semi-continuity in topological spaces, Amer. math. monthly, 70, 36-41, (1963) · Zbl 0113.16304
[12] Lowen, R, Topologies flous, C. R. acad. sci. Paris, 278, 925-928, (1974) · Zbl 0287.54002
[13] Lowen, R, Initial and final fuzzy topologies and the fuzzy Tychonoff theorem, J. math. anal. appl., 58, 11-21, (1977) · Zbl 0347.54002
[14] De Luca, A; Termini, S, Algebraic properties of fuzzy sets, J. math. anal. appl., 40, 373-386, (1972) · Zbl 0211.31002
[15] Noiri, T, On semi-continuous mapping, Atti accad. naz. lincei rend. cl. sci. fis. mat. natur (8), 54, 132-136, (1973)
[16] Noiri, T, A generalization of closed mappings, Atti accad. naz. lincei rend. cl. sci. fis. mat. natur. (8), 54, 274-277, (1973)
[17] Noiri, T, A note on semi-continuous mappings, Atti accad. naz. lincei rend. cl. sci. fis. mat. natur. (8), 55, 400-403, (1973) · Zbl 0336.54012
[18] Noiri, T, On weakly continuous mappings, (), 120-124 · Zbl 0294.54013
[19] Rosenfeld, A, Fuzzy groups, J. math. anal. appl., 35, 512-517, (1971) · Zbl 0194.05501
[20] Singal, M.K; Singal, A.R, Almost-continuous mappings, Yokohama math. J., 16, 63-73, (1968) · Zbl 0191.20802
[21] Warren, R.H, Continuity of mappings on fuzzy topological spaces, Notices amer. math. soc., 21, A-451, (1974)
[22] Warren, R.H, Neighborhoods, bases and continuity in fuzzy topological spaces, Rocky mountain J. math., 8, 459-470, (1978) · Zbl 0394.54003
[23] Wong, C.K, Fuzzy topology: product and quotient theorems, J. math. anal. appl., 45, 512-521, (1974) · Zbl 0273.54002
[24] Zadeh, L.A, Fuzzy sets, Inform. and control, 8, 338-353, (1965) · Zbl 0139.24606
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.